Mississippi, 2011Hail and Damaging Winds in Mississippi, June 24, 2011
June 24, 2011 · NWS JAN · 11 events in 8 counties and zones
A few severe thunderstorms developed along an outflow boundary that moved south across central Mississippi during the afternoon hours of June 24th. These storms produced damaging winds as well as a few reports of large hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $243,000
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A few severe thunderstorms developed along an outflow boundary that moved south across central Mississippi during the afternoon hours of June 24th. These storms produced damaging winds as well as a few reports of large hail. The outflow boundary itself caused some of the wind damage in Neshoba County. A home was struck by lightning near Columbus resulting in a total loss.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 24, 1:33 PM CST, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 24, 1:33 PM CST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE JACKSON MS
233 PM CDT FRI JUN 24 2011
.SHORT TERM...(TODAY THROUGH MONDAY MORNING)...POTENTIALLY ACTIVE
PERIOD FOR NE/E MISSISSIPPI WITH DRYING AND WARMING CONDITIONS
FARTHER WEST THROUGH THE WEEKEND.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS HAVE BROKEN OUT
ACROSS N MS AT THIS HOUR AS EXPECTED. SOME HAVE EXHIBITED STRONG TO
SEVERE CHARACTERISTICS WITH DAMAGING WINDS OF 60 MPH AND QUARTER
SIZED HAIL LIKELY. THE STRONGEST STORMS ARE TRACKING ESE AND WILL
AFFECT N/NE PORTIONS OF CWA THIS AFTERNOON ALONG AND NORTH OF A
FOUNTAIN HILL ARKANSAS TO LEXINGTON MISSISSIPPI TO DE KALB LINE. THIS
CONVECTION IS BEING ENHANCED BY A SMALL...YET POTENT SHORTWAVE
EMBEDDED IN THE NW FLOW. THIS WAVE IS COUPLED WITH SBCAPE VALUES
~3000-4000 AND LI/S -10 TO -13. HOWEVER...EFFECTIVE BULK SHEAR /<20
KT/ IS WEAK ACROSS NORTHERN AREAS OF THE CWA AND ARE GREATER ALONG
THE MS/TN BORDER. THIS WILL INHIBIT EXPANSIVE SOUTHERN DEVELOPMENT
AND MOST SHOWERS AND STORMS SHOULD STAY MOSTLY CONFINED ACROSS N/NE/E
MS THIS AFTERNOON. SEVERE WEATHER RISKS WILL DIMINISH LATER THIS BY
10 TO 11 PM EVENING AS ATMOSPHERE COOLS AND STABILIZES. SHOWER AND
SOME THUNDERSTORM ACTIVITY MAY BE ABLE TO PERSIST A COUPLE HOURS PAST
SUNSET GIVEN CONVERGING OUTFLOW BOUNDARIES PERPETUATING STORM
DEVELOPMENT/SUSTAINMENT.
GOING INTO SATURDAY...LOW TO MID-LVL RIDGING ATTEMPTS TO BUILD IN
ACROSS THE ARKLAMISS REGION BUT THE EASTERN PERIPHERY OF THE CWA
WILL CONTINUE TO BE UNDER NW/N FLOW AND SUSCEPTIBLE TO ADDITIONAL
UPSTREAM MCS/PRECIP DEVELOPMENT. BOTH NAM AND AND GFS DEPICT ANOTHER
SMALL SHORTWAVE MUCH LIKE TODAY TO AFFECT NE/E MS AND W AL TOMORROW
AFTERNOON DURING PEAK HEATING. MUCAPE VALUES AGAIN LOOK TO BE HIGH
/3500-4500 J/KG/ AND LI/S OF -8 TO -9 ARE PROGGED.
HOWEVER...ORGANIZATIONAL/SUPPORTIVE SHEAR APPEARS TO BE LACKING AGAIN
THAT MAY LIMIT COVERAGE FATHER SOUTH AND WEST WHERE THE STRONGER
RIDGING WILL BE MORE IN CONTROL. UPPED POPS FROM 12Z MAV TO SLIGHT
CHANCE ACROSS E/SE LOCATIONS OF MS FOR SATURDAY AFTERNOON AND EARLY
PORTION OF THE OVERNIGHT PERIOD GOING INTO SUNDAY. FARTHER
WEST...WHERE CLOUD COVER WILL BE LIMITED...HIGH TEMPS WHERE RAISED
ONE TO TWO DEGREES.
GOING INTO SUNDAY...LOW TO MID-LVL RIDGING CONTINUES TO ACROSS THE
WESTERN CWA BUT FAR EASTERN LOCATIONS REMAIN UNDER NORTHERLY MID-LVL
FLOW. AGAIN BOTH NAM AND GFS PROG YET ANOTHER VORT MAX ROTATING
AROUND THE PERIPHERY OF THE RIDGE ACROSS E MS LOCATIONS SUNDAY THAT
COULD ACT TO ENHANCE DIURNAL SHOWERS AND THUNDERSTORM CONVECTION
ACROSS THESE LOCATIONS AS ENVIRONMENT WILL CONTINUE TO BE UNSTABLE.
THE DETAILS FOR BOTH SATURDAY/SUNDAY WILL NEED TO BE FINE TUNED EACH
MORNING SO STAY TUNED FOR UPDATES. POPS WERE ALSO UPPED ABOVE MAV
NUMBERS ACROSS THE EAST AND TEMPERATURES WERE BUMPED UP SLIGHTLY
ACROSS CENTRAL AND WESTERN ZONES.
FINALLY BY MONDAY...THE H5 HEIGHTS WILL INCREASE AND N/NW FLOW IS
PUSHED FARTHER NORTH AND EAST OF THE LOWER MS VALLEY. THIS WILL ALLOW
FOR HOT AND DRY CONDITIONS INTO NEXT WORK WEEK. SEE UPDATED AVIATION
APPENDED BELOW./ALLEN/
.LONG TERM...(SUNDAY THROUGH FRIDAY)...THE BRIEF COOLER WEATHER
EARLIER THIS WEEK CONTINUES FADING OVER THE WEEKEND AS AN UPSTREAM
HEAT RIDGE IN THE SRN PLAINS MAKES ANOTHER VISIT TO THE LOWER MS
VALLEY BY EARLY NEXT WEEK. THE RICHER TROPICAL MOISTURE THAT COVERED
THE REGION GETS DEPRESSED INTO THE NRN GULF AND PWATS DECREASE TO
AROUND 1.5 INCHES SUNDAY/MONDAY. A DRYING TREND WITH RISING 500MB
HEIGHTS PUSHING 595DM ACROSS AR ON TUESDAY SHOULD HOLD THROUGH THE
MIDDLE OF NEXT WEEK. THE MEAN RIDGE AXIS SPRAWLS FROM THE TN VALLEY
ACROSS THE SRN PLAINS ESSENTIALLY LIMITING DIURNAL POPS TO THE SEA
BREEZE ACROSS OUR SRN COUNTIES FOR MOST OF NEXT WEEK. DIGITAL MOS
GUIDANCE HAS TRENED MUCH DRIER THE PAST TWO DAYS AND MAX TEMPS HAVE
INCHED UPWARD. THE 850MB PROGS FOR TEMPS SHOWING PEAK OF 22-23C
EITHER WEDNESDAY OR THURSDAY NEXT WEEK WHICH TRANSLATES TO 97-100F
HIGHS ON THOSE DAYS.
EVEN THOUGH LOW LEVELS REMAIN ON THE MOIST SIDE WITH PERSISTENT
ANTICYCLONIC SLY FLOW MUCH OF NEXT WEEK...DRIER AIR ALOFT SHOULD MIX
OUT EACH AFTERNOON. TOWARD THE END OF THE WEEK...A TROPICAL WAVE
HEADS FROM THE YUCATAN AREA INTO THE WRN GULF BRINGING A SURGE OF
2.5 INCH PWATS WITH IT. THE PRESENCE OF A HIGH LEVEL(200MB)
SUBTROPICAL ANTICYCLONE AMPLIFYING OVER THE WRN GULF ON TOP OF THE
WAVE COULD MAKE THINGS QUITE INTERESTING ABOUT THE FIRST OF JULY.
THE GFS HAS HAD SEVERAL SUCCESSIVE RUNS SHOWING TROPICAL DEVELOPMENT
THE FIRST FEW DAYS OF JULY SO WE WILL BE MONITORING CLOSELY. AT THE
VERY LEAST...EXPECT THE DAILY SEA BREEZE TO BE THE MAIN FOCUS FOR ANY
PRECIPITATION IMPACTING OUR AREA NEXT WEEK.
HAVE ADJUSTED GUIDANCE TOWARD WARMEST ENSEMBLE MEMBERS WITH A BLEND
OF MEX AND MEN MINIMUMS./40/
&&
.AVIATION...VFR CONDITIONS PREVAILING AT ALL TAF SITES THIS
AFTERNOON. STORMS HAVE BEGUN TO DEVELOP BUT MOSTLY IN NORTHERN MS.
THESE STORMS WILL LIKELY MOVE SOUTHEAST AND MAY AFFECT KGTR THROUGH
22Z OR SO. WILL KEEP VCTS GOING IN THE TAF AND AMEND AS TSRA BECOMES
MORE APPARENT BUT SHOULD REMAIN ON THE ISOLATED SIDE. OTHERWISE SCT
CLOUDS ABOVE 4KFT WILL PREVAIL WITH A SOUTH TO SOUTHWEST WIND. THERE
MAY BE SOME MVFR FOG TONIGHT/EARLY MORNING FOR KMEI AND KHBG. /28/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 71 94 71 95 / 6 5 2 8
MERIDIAN 69 93 68 95 / 16 18 11 16
VICKSBURG 71 95 70 98 / 6 4 2 8
HATTIESBURG 71 95 73 95 / 16 18 16 16
NATCHEZ 71 93 71 98 / 5 9 4 15
GREENVILLE 74 93 72 97 / 6 8 1 7
GREENWOOD 72 93 71 96 / 7 14 2 8
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
ALLEN/28/40
Hazardous weather outlook, Jun 24, 1:46 PM CST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
246 PM CDT FRI JUN 24 2011
LAZ007>009-015-016-023>026-MSZ040-047>049-053>066-072>074-252000-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-WARREN-HINDS-
RANKIN-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
246 PM CDT FRI JUN 24 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI... AND NORTHEAST LOUISIANA.
.DAY ONE...TONIGHT AND SATURDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY
HEAT STRESS IS EXPECTED TO BECOME AN INCREASING CONCERN THIS WEEKEND
INTO NEXT WEEK...ESPECIALLY IN THE ARKLAMISS DELTA REGION.
TEMPERATURES ARE EXPECTED TO RISE INTO AT LEAST THE 95 TO 100 DEGREE
RANGE BY EARLY NEXT WEEK. THIS WILL RESULT IN AFTERNOON HEAT INDEX
VALUES APPROACHING 105 DEGREES DURING THIS TIME FRAME.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH NEXT THURSDAY.
ARZ074-075-MSZ018-019-025>039-041>046-050>052-252000-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-SHARKEY-YAZOO-MADISON MS-
LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-
246 PM CDT FRI JUN 24 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI...
AND EXTREME SOUTHEAST ARKANSAS..
.DAY ONE...TONIGHT AND SATURDAY
SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND
GUSTS UP TO 60 MPH AND SMALL HAIL WILL BE POSSIBLE THIS AFTERNOON AS
A DISTURBANCE MOVES OUT OF ARKANSAS AND INTERACTS WITH AN UNSTABLE
AIRMASS. THE MOST FAVORABLE AREA WOULD BE NORTH OF A CROSSETT
ARKANSAS...TO KOSCIUSKO...TO DE KALB LINE THROUGH 9 PM.
ADDITIONAL STRONG TO SEVERE STORMS MAY AGAIN BE POSSIBLE SATURDAY
AFTERNOON MAINLY ALONG AND NORTH OF A LINE FROM GRENADA TO DE KALB.
THIS COMES AS ANOTHER DISTURBANCE WILL INTERACT WITH THE UNSTABLE
AIRMASS. THE PRIMARY HAZARDS WILL BE FROM WIND GUSTS OF 50 TO 60 MPH
AND SMALL HAIL.
.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY
HEAT STRESS IS EXPECTED TO BECOME AN INCREASING CONCERN THIS WEEKEND
INTO NEXT WEEK...ESPECIALLY IN THE ARKLAMISS DELTA REGION.
TEMPERATURES ARE EXPECTED TO RISE INTO AT LEAST THE 95 TO 100 DEGREE
RANGE BY EARLY NEXT WEEK. THIS WILL RESULT IN AFTERNOON HEAT INDEX
VALUES APPROACHING 105 DEGREES DURING THIS TIME FRAME.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING BUT OTHERWISE
IS NOT EXPECTED THROUGH NEXT THURSDAY.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.
28
In the hours before
Special weather statement, Jun 24, 1:09 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
209 PM CDT FRI JUN 24 2011
MSZ026-029-242020-
GRENADA MS-WEBSTER MS-
209 PM CDT FRI JUN 24 2011
...STRONG TO SEVERE THUNDERSTORMS MOVING ACROSS NORTH CENTRAL
MISSISSIPPI...
AT 205 PM...A LARGE AREA OF STRONG TO SEVERE THUNDERSTORMS WAS
ACROSS NORTHERN MISSISSIPPI FROM ABOUT 15 MILES NORTHEAST OF TUPELO
TO NEAR LAMBERT. THESE STORMS WERE MOVING SOUTHEAST AT 25 MPH...AND
ARE EXPECTED TO MAINTAIN THEIR INTENSITY AS THEY MOVE SOUTHEAST
ACROSS NORTH CENTRAL MISSISSIPPI THIS AFTERNOON.
DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL...AND CONTINUOUS
CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS. THE
STORMS SHOULD REACH NORTHERN PARTS OF GRENADA AND WEBSTER COUNTIES
BETWEEN 3 AND 4 PM.
PEOPLE IN WEBSTER AND GRENADA COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3388 8976 3387 8951 3373 8949 3373 8919
3375 8918 3375 8910 3366 8904 3369 9012
3380 9014 3381 9012 3381 8999 3383 8998
3383 8994 3390 8992 3390 8977
TIME...MOT...LOC 1905Z 309DEG 17KT 3406 9035
AEGSpecial weather statement, Jun 24, 1:58 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT FRI JUN 24 2011
MSZ019-025-242055-
SUNFLOWER MS-LEFLORE MS-
258 PM CDT FRI JUN 24 2011
...STRONG TO SEVERE THUNDERSTORMS MOVING ACROSS NORTH CENTRAL
MISSISSIPPI...
A LINE OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
TO QUARTER SIZE HAIL AND 50 TO 60 MPH WINDS WAS LOCATED FROM 10
MILES NORTH OF ROME TO 21 MILES NORTHEAST OF MINTER CITY AT 257 PM
CDT...MOVING SOUTH AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN NORTHERN LEFLORE AND NORTHEASTERN SUNFLOWER COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY AS THIS ACTIVITY SHOULD ENTER THIS AREA
BETWEEN 325 PM AND 4 PM
LAT...LON 3398 9044 3382 9044 3381 9017 3378 9016
3377 9017 3375 9028 3372 9030 3370 9027
3374 9024 3373 9022 3373 9015 3355 9014
3376 9062 3400 9063
TIME...MOT...LOC 1957Z 356DEG 14KT 3409 9054 3393 9001
CMEEvent by event
5 thunderstorm wind, 5 hail, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Grenada
- When
- June 24, 2:42 PM CST
- Where
- Grenada County, 0.57 mi E of Grenada
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 33.780, -89.810
A power pole and power lines were blown down in Grenada.
Hail, Sunflower
- When
- June 24, 2:45 PM CST
- Where
- Sunflower County, Parchman
- Measured
- 1.75 in hail
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 33.920, -90.500
Golf ball size hail fell in Parchman.
Lightning, Lowndes
- When
- June 24, 3:28 PM CST
- Where
- Lowndes County, 2.96 mi WSW of Wells
- Property damage
- $150,000
- Reported by
- Law Enforcement
- Coordinates
- 33.590, -88.450
A home was struck by lightning catching the house on fire. The house eventually burned down.
Thunderstorm Wind, Lowndes
- When
- June 24, 3:33 PM CST
- Where
- Lowndes County, 0.69 mi N of Interstate City
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 33.510, -88.400
Several trees were blown down around the city of Columbus.
Hail, Attala
- When
- June 24, 3:55 PM CST
- Where
- Attala County, 3.5 mi N of Ethel
- Measured
- 1 in hail
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 33.170, -89.460
Quarter size hail fell north of Ethel.
Hail, Winston
- When
- June 24, 4:00 PM CST
- Where
- Winston County, 1.87 mi WSW of High Pt
- Measured
- 1 in hail
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 33.170, -89.180
Quarter size hail fell west northwest of Louisville.
Hail, Winston
- When
- June 24, 4:20 PM CST
- Where
- Winston County, 1.87 mi WSW of Noxapater
- Measured
- 1 in hail
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 32.990, -89.080
Quarter size hail fell west southwest of Noxapater.
Thunderstorm Wind, Neshoba
- When
- June 24, 4:32 PM CST
- Where
- Neshoba County, 1.81 mi SE of Deemer
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 32.730, -89.110
Trees were blown down blocking roads just south of Philadelphia. One tree was down on Highway 19 South and the other on Lakeview Drive on the Tucker Reservation. The damage was due to thunderstorm outflow winds.
Thunderstorm Wind, Neshoba
- When
- June 24, 4:45 PM CST
- Where
- Neshoba County, 0.58 mi E of House
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Unknown
- Coordinates
- 32.630, -88.990
A few tree limbs were blown down along Highway 491 in House. This was due to thunderstorm outflow winds.
Hail, Leake
- When
- June 24, 5:00 PM CST
- Where
- Leake County, 0.9 mi SE of Freeny
- Measured
- 1 in hail
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 32.690, -89.470
Quarter size hail fell around Freeny.
Thunderstorm Wind, Lauderdale
- When
- June 24, 5:52 PM CST
- Where
- Lauderdale County, 2.82 mi SSE of Smith
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 32.380, -88.470
A large pine tree was blown down along Highway 496 in the Alamucha Community.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Georgia, June 24, 2011$471,000 · 1 in hail · 25 events
- Flooding in Wyoming, June 24 to 25, 2011$755,000 · 3 events
- Flash Flooding and Hail in Alabama, June 24 to 28, 2011$104,000 · 1.75 in hail · 42 events
- Flood in Wyoming, June 24 to 30, 2011$665,000 · 1 event
- Flood in Wyoming, June 24 to 29, 2011$160,000 · 1 event
- Hail and Damaging Winds in Florida, June 24 to 28, 2011$68,000 · 1.75 in hail · 16 events
- Hail in South Dakota, June 24, 2011$100,000 · 1.5 in hail · 5 events
- Hail and Damaging Winds in South Dakota, June 24, 2011$46,000 · 3 in hail · 19 events
- Flash Flooding and Heavy Rain in North Dakota, June 24, 2011$95,000 · 3 events
- Hail and Damaging Winds in New Jersey, June 24, 20113 injured · $1,000 · 1 in hail · 8 events
- Hail and Damaging Winds in Tennessee, June 24, 2011$30,000 · 1 in hail · 6 events
- Flooding in California, June 24 to 30, 2011$32,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 317392, 317368, 317379, 317380, 317369, 317388, 317389, 317374, 317375, 317385, 317384.